The quotient group $\text{GL}(A)/\text{exp}(A)$ of some Banach algebras
Commun. Korean Math. Soc. 2002 Vol. 17, No. 3, 467-474
Printed September 1, 2002
Hyuk Han, Sung-Wook Park
Seonam University, Kumoh National University of Technology
Abstract : Let $A$ be $C(\Bbb D)$, $A(\Bbb D)$, $P(\Bbb T)$, $C(\Bbb T)$, or $H^\infty(U)$. We evaluate the quotient group $\text{GL}(A)$ by $\exp(A)$.
Keywords : uniform algebra, disc algebra, carrier space
MSC numbers : 46J10, 46J15
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd